# SDR ABXA9800065

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 995760016
- Condition: Cracked
- Location: Rt Te Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT WING OUTBOARD FLAP HINGE FITTING CRACKED.  REPLACED FITTING IAW DC9 SRM 51-30-1.
